UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1205

タイトル: Density of a Collection of Functions in $N_Φ$-Spaces
著者: Bang, Ha Huy
キーワード: Translation invariant
Fourier transform
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 3, Page 449-461
抄録: This paper presents sufficient conditions for a translation invariant subspace of $L_1(\R^n)\cap N_Φ(\R^n)$ to be dense in $N_Φ(\R^n).$
URI: http://hdl.handle.net/2261/1205
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070305.pdf128.04 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください